# SDR TRBA201133204

- Difficulty date: November 27, 2011
- Submitted: November 28, 2011
- Operation: Air carrier
- Aircraft: N540AM
- Make and model: Aerosp ATR 72-212A
- Aircraft serial: 540
- Aircraft time: 22,906 hours, 26,556 cycles
- Engine: Pwa PW127
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Hung Start
- Location: Nr 2
- Stage of operation: TX
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

AGAIN, UNABLE TO START NR 2 HUNG START AT 35 PERCENT, NO LIGHT OFF, USING " A & B ", STRONG FUEL ODOR AND PUFF WHITE SMOKE REPORTED.  R & R DCBPCU IAW JIC 24-46-83. PERFORMED SEVERAL NR 2 ENG STARTS IAW JIC 72-00-00.  OPS CK GOOD AT THIS TIME.
